Congruence structure of planar semimodular lattices: the General Swing Lemma

Czédli, Gábor, Grätzer, George, Lakser, Harry: Congruence structure of planar semimodular lattices: the General Swing Lemma.
ALGEBRA UNIVERSALIS, 79. ISSN 0002-5240 (2018)

[img]
Preview
Text
czedli-gratzer-lasker_congruence-structure-of-planar-semimodular-lattices-the-general-swing-lemma.pdf - Accepted Version

Download (574kB) | Preview
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2018
Volume: 79
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3365458
DOI id: https://doi.org/10.1007/s00012-018-0483-2
Date Deposited: 2019. Jan. 25. 11:27
Last Modified: 2019. Dec. 31. 06:00
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14524
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year